MathSciNet Relay Station
MathSciNet bibliographic data
MR2598421 30C45
Obradović, M.; Ponnusamy, S.; Vasundhra, P. Univalence and starlikeness of nonlinear integral transform of certain class of analytic functions. Proc. Indian Acad. Sci. Math. Sci. 119 (2009), no. 5, 593–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement